# SDR SWAA2022060806412

- Difficulty date: May 10, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN INTERCOSTAL AT BL 0 BS 927+4; BS 927+16.  UPON FURTHER INVESTIGATION FOUND CRACK ON PASSENGER CABIN ANGLE ATTACHED TO INTERCOSTAL (CHORD P/N 147A5430-1) AT LBL 0.859 ; BS 927+4; BS AND 927+16; WL 208.10.;PASSENGER CABIN ANGLE ATTACHED TO INTERCOSTAL (CHORD P/N 147A5430-1) AT LBL 0.859 ; BS 927+4; BS AND 927+16; WL 208.10; FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM . IT'LL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9. REMOVED CABIN ANGLE ATTACHED TO INTERCOSTAL CHORD P/N 147A5430-1 AT LBL 0 ; BS 927 TO BS 947 WL 208.5 IAS SRM 51-40-02-0G-0;INSTALLED INTERCOSTAL ATTACH ANGLE P/N 147A5430-1 AT BS 927 TO BS 947 BL-0 IAW SRM 51-40-05-0G-0 AND DWG#147A5400
